skip to content

Faculty of Economics

Journal Cover

Kong, E., Linton, O. and Xia, Y.

Uniform Bahadur representation for local polynomial estimates of M-regression and its application to the additive model

Econometric Theory

Vol. 26 no. 5 pp. 1529-1564 (2010)

Abstract: We use local polynomial fitting to estimate the nonparametric M-regression function for strongly mixing stationary processes {(Yi, Xi)}. We establish a strong uniform consistency rate for the Bahadur representation of estimators of the regression function and its derivatives. These results are fundamental for statistical inference and for applications that involve plugging such estimators into other functionals where some control over higher order terms is required. We apply our results to the estimation of an additive M-regression model.

Author links: Oliver Linton  

Publisher's Link: http://journals.cambridge.org/action/displayAbstract;jsessionid=C1616464293C88E5C6C4A61D34B069AD.journals?fromPage=online&aid=7881777



Papers and Publications



Recent Publications


Onatski, A. and Wang, C. Alternative Asymptotics for Cointegration Tests in Large VARs Econometrica [2018]

Jochmans, K., and Weidner, M. Fixed-Effect Regressions on Network Data Econometrica [2019]

Erdil, A. and Kumano, T. Efficiency and stability under substitutable priorities with ties Journal of Economic Theory [2019]

Brendon, C., Paustian, M. and Yates, T. Self-Fulfilling Recessions at the Zero Lower Bound Journal of Monetary Economics [2019]